Around early to mid December, I began a tapering process from a pack to a pack and a half a day down to 5 then 4 and finally 3 on Christmas day. I then had my last cigarette at 12:30pm on Christmas day. During the tapering time and still, I'm having terrible body aches/pains, insomnia, chest pain & nervousness. Due to the fact that I have severe DDD (Arthritis), Spinal Stenosis and a variety of other back issues and am under a great deal of stress due to lack of employment & dependence on family at the age of 42, lack of sleep especially makes me almost unable to function. Can you give me any insight as to when the above-mentioned symptoms may pass and if there's anything I can do to speed the process? Thanks!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.